MathSciNet Relay Station
MathSciNet bibliographic data
MR217586 (36 #675) 46.35
Ryff, John V. Extreme points of some convex subsets of $L\sp{1}(0,\,1)$. Proc. Amer. Math. Soc. 18 1967 1026–1034.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement